# SDR DXTA2015010605957

- Difficulty date: January 5, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N281QS
- Make and model: Amd FALCON2000
- Aircraft serial: 81
- Aircraft time: 12,198 hours, 7,713 cycles
- System (JASC): 5270 · Door Warning System
- Part: Arm
- Condition: Faulty
- Location: Pax Door Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DOOR LIGHT ILLUMINATED INFLIGHT AT FL350.  AFTER RESETTING, IT ILLUMINATED FOUR MORE TIMES.  NO LOSS OF PRESSURE NOTED.  REMOVED FAULTY FORWARD CABIN DOOR PROXIMITY SWITCH STABILIZER ARM AND REPLACED. PERFORMED DOOR FUNCTIONAL CHECK. ALL WORK PERFORMED IAW MM 52-10-00-720-801, & 52-70-01-960-801.  OPS CHECKS GOOD. PERFORMED PRESSURIZATION CHECK IAW TASK 21-32-000-710-801, OPS CHECKED GOOD.
